# SDR FDEA201208163032

- Difficulty date: August 16, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 365
- Aircraft time: 38,605 hours, 37,129 cycles
- Engine: Pwa PW4158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Track
- Part number: A2577202400000
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR ROLLER TRACK NR 2 LT SPLICE MISREPAIRED.   REPLACED IAW SRM 51-40-21, SRM 51-72-10 AND AMM 25-52-21-04-01 CLASSIFIED AS MAJOR.
